# SDR 0102186626

- Difficulty date: June 16, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Aircraft time: 84,458 hours, 14,244 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Condition: Odor
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FLIGHT ATTENDANT AND PASSENGER SMELLED BURNING IN VICINITY OF DOOR 3 AISLE.  RETURNED TO GATE WITHOUT INCIDENT.  INSPECTED FORWARD CARGO COMPARTMENT, GALLEYS, LAVS, CABIN, SEATBOXES, WIRE BUNDLES, CALL LIGHTS, READING LIGHTS, SIDEWALL, CEILING LIGHTS, ALL ZONE VIDEO PROJECTORS, AND LEFT WHEEL WELL.  REPLACED COALESCER WATER SEPARATORS FOR ALL 3 PACKS.  ALL SYSTEMS OPERATIONAL CHECK NORMAL.
